MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 6.0mmx18mmx150cm express sd renal/biliary stent was selected for use.However, before inserting the device into the patient's body, it was noticed that some stent struts appeared to be flared.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd stented catheter.The balloon was loosely folded.The stent was secured between the markerbands.The hypotube, outer shaft, inner shaft, balloon, stent and tip were visually and microscopically examined.The stent is damaged in the middle of the stent.Inspection of the device presented no damage or irregularities.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9462259
Report Number2134265-2019-15716
Device Sequence Number2145942
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0024559426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1